Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011 (2011), Article ID 182827, 16 pages
Research Article

Two-Parametric Conditionally Oscillatory Half-Linear Differential Equations

1Department of Mathematics and Statistics, Masaryk University, Kotlářská 2, 611 37 Brno, Czech Republic
2Department of Mathematics, Mendel University in Brno, Zemĕdĕlská 1, 613 00 Brno, Czech Republic

Received 2 November 2010; Accepted 5 January 2011

Academic Editor: Miroslava Růžičková

Copyright © 2011 Ondřej Došlý and Simona Fišnarová. This is an open access article distributed under the Creative Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ondřej Došlý and Simona Fišnarová, “Two-Parametric Conditionally Oscillatory Half-Linear Differential Equations,” Abstract and Applied Analysis, vol. 2011, Article ID 182827, 16 pages, 2011. doi:10.1155/2011/182827